It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I saw in your first you are also feeling depressed. Me too! (and I've struggled with depression on off through out my life). I was actually seeking depression treatment when my dr did a blood test "just in case" and found out I'm anemic. I am now on a low dose of Paxil and I think it has helped me cope with the anemia/ low iron. The dr said the main side effect would be low libido and so far that seems to be true.

I wish I had some advice for the constant dizziness. I bet it is the low iron. Are you drinking enough liquids? Because dehydration can also make you dizzy, so I imagine low iron + dehydration would be bad. Also, have you had your eyes checked? Along with the blurry vision, maybe there is an eye issue?

(And since you mention sinus -- maybe an ear issue too -- are you having a balance issue too? because sinus -> ears -> balance. Like, if you take a sinus med, does the dizziness go away?)
[QUOTE=ajpa;3520483]I saw in your first you are also feeling depressed. Me too! (and I've struggled with depression on off through out my life). I was actually seeking depression treatment when my dr did a blood test "just in case" and found out I'm anemic. I am now on a low dose of Paxil and I think it has helped me cope with the anemia/ low iron. The dr said the main side effect would be low libido and so far that seems to be true.

I wish I had some advice for the constant dizziness. I bet it is the low iron. Are you drinking enough liquids? Because dehydration can also make you dizzy, so I imagine low iron + dehydration would be bad. Also, have you had your eyes checked? Along with the blurry vision, maybe there is an eye issue?

(And since you mention sinus -- maybe an ear issue too -- are you having a balance issue too? because sinus -> ears -> balance. Like, if you take a sinus med, does the dizziness go away?)[/QUOTE]

Thanks. those are all valid points. I am so scared to take the Paxil because others in my family said it made them feel horrible. I'm so on edge i don't want to push it. I'm going to give it a little more time. I'm stopping taking ANY antianxiety med to see if that was causing dizziness. I'm suppose to start bc pills this month but I'm kind of scared to start that either. I need to take allergy med but it makes me feel so Irritable and I'm a total witch to my family when I take it. Thanks for the input. I'm trying my best to stick with one thing at a time. Even taking the iron messes with my head because it is a pill and I have such an aversion to any med. even vit! I know I need help with my anxiety/depression but the meds make so scared I can't imagine it being any better taking them. I've taken an antidepressent once before for only 3 days and it made me so irritable and anxious I can't imagine going through it again.





All times are GMT -7. The time now is 01:39 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!